# SDR DALA2017031301964

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 45,375 hours, 31,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR SLIDE CHANGE, FOUND CONTAINER LANYARD BROKEN. REPLACED THE LANYARD IAW MM 25-61. OK FOR SERVICE.
